# SDR 08FDEA00455

- Difficulty date: February 15, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ADA3201509
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD AT APPROX RBL-90, BETWEEN STA 800 TO 850 IS DELAMINATED.  REMOVED FLOORBOARD IAW AMM 53-21-01-2.  FABBED FLOORBOARD IAW SRZ-25-005 REV F.  LOCATED HOLES FOR INSERTS IAW DWG SRZ 25-005 REV F.  POTTED EDGES AND STARTED CURE IAW DWG SRZ 25-005 REV F. CURE COMPLETED, SANDED EDGES IAW DWG SRZ 25-005 REV F. POTTED INSERTS IAW DWG SRZ 25-005 REV F.   INSTALLED ANTI-SKID IAW DWG SRZ 25-005 REV F.  MINOR REPAIR.
